ok, man i have asthma too
well, i quit smoking a few yrs ago so now my lungs are good
but prednisone made me nutz
has your doctor given you other options such has zopenex or pulmicord
these are mild steriods and if you use them in your nebulizer, and slowly taper off the prednisone your body will have a little help
I presently take 10mg a day I have been working with my doctor he was not very optimistic about me getting off the steriods but he said if I wanted to try he would stand behind me but not to get dissappointed.and he said to do the every other day taper 10 9 for three days 10 8 for three days I did 10 9 for 7 days and then went down to 10mg 8 mg at that point I started having trouble breathing to the point where I had a full blown asthma attack you forget how horrible it is not to be able to breathe until you are in that mode, I figured I could either go to the er where the would pump me up with 120mg bolus of steriods and multiple breathing treatments or take 20 mg immediately I couldn't even get a word out so I opted to take the 20mg immediately it helped alot along with a breathing treatment and my dose of advair and spirva. I did this for five days and then went back to my 10mg Which I am presently on I am dissappointed but I rather breathe then not breathe any suggestions.....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.